University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "GOLUBITSKY, M"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

GOLUBITSKY, M and ROBERTS, M (1987) A CLASSIFICATION OF DEGENERATE HOPF BIFURCATIONS WITH O(2) SYMMETRY JOURNAL OF DIFFERENTIAL EQUATIONS, 69 (2). pp. 216-264.

This list was generated on Thu Nov 23 23:59:50 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800